RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Toubiana, Eric

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:49
Abstract pages:238
Full texts:61
E-mail:

http://www.mathnet.ru/eng/person31040
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/237172

Publications in Math-Net.Ru
2002
1. R. Sa Earp, E. Toubiana, “Discrete and nondiscrete isometric deformations of surfaces in $\mathbb R^3$”, Sibirsk. Mat. Zh., 43:4 (2002),  887–893  mathnet  mathscinet  zmath; Siberian Math. J., 43:4 (2002), 714–718  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021